*-Representation type of *-doubles of finite-dimensional algebras
Artikel i vetenskaplig tidskrift, 2004

We determine when the *-double of a finite-dimensional complex algebra is *-finite, *-tame and *-wild.

*-algebra

Representation

Wild algebra

Tame algebra

Författare

Volodymyr Mazorchuk

Uppsala universitet

Lyudmyla Turowska

Chalmers, Matematiska vetenskaper, Matematik

Proceedings of the Edinburgh Mathematical Society

0013-0915 (ISSN) 1464-3839 (eISSN)

Vol. 47 3 669-678

Ämneskategorier

Algebra och logik

Beräkningsmatematik

Geometri

DOI

10.1017/S0013091502000275